Nausea And Vomiting After Typhus?
Good evening, my name is novia I want to ask one week ago I was affected by typhus and hospitalized for 4 days after that on the last day of my hospitalization I had a urinary tract infection that caused nausea and vomiting but no pain in the abdomen, after returning the nausea still feels and makes my body go limp. How do you explain it? R nThank you
Hi Novia, thanks for asking at HealthReplies.com
The nausea you are complaining about, can be caused by typhus that is recovering or can also be caused by the effects of the drug. However, this complaint is not necessary for you to worry about. Because it can be overcome by eating a little but often. Avoid consuming high-weak foods, because it can cause increased nausea complaints. Eat regularly and avoid foods that can increase stomach acid, such as chocolate, coffee, alcohol, acids and others. Because, increased stomach acid can cause complaints of nausea and even vomiting. If your nausea complaints reduce appetite, take anti-nausea medication that you can buy freely at the pharmacy. Take the drug 30 minutes before eating.
Thus hopefully useful.